# SDR SWAA981183

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 055SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21593
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 834
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND CORRODED BELTFRAME AT BS 834, STR 27R.  REPAIRED PER BOEING SRM.
